# SDR RAIA980117

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 327310
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 7512 - STL - LEFT FORWARD COCKPIT WINDSCREEN HEATING ELEMENTS BEGAN GLOWING, CREW TURNED WINDSCREEN HEAT OFF.  MAINTENANCE FOUND LEFT WINDSCREEN HEAT CONTROLLER FAULTY.  REPLACED LEFT CONTROLLER AND WINDSCREEN.  (M)
